# SDR ASAA2019061199664

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 47,405 hours, 14,186 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 6832211
- Condition: Defective
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WINDOW WILL NOT LATCH. GROUNDED - YES. REMOVED AND REPLACED #2 FO WINDOW HANDLE/TRIGGER RETURN SPRING. PERFORMED OPS CHECK NO DEFECTS NOTED OPS CHECK GOOD. REF B737-800 AMM 56-12-11.
